Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Reference Bayesian analysis for the generalized lognormal distribution with application to survival data

Texto completo
Autor(es):
Tomazella, Vera L. D. [1] ; de Jesus, Sandra R. [2] ; Louzada, Francisco [3] ; Nadarajah, Saralees [4] ; Ramos, Pedro L. [3]
Número total de Autores: 5
Afiliação do(s) autor(es):
[1] Univ Fed Sao Carlos, Dept Stat, Sao Carlos, SP - Brazil
[2] Univ Fed Bahia, Multidisciplinary Hlth Inst, Vitoria Da Conquista, BA - Brazil
[3] Univ Sao Paulo, Inst Math Sci & Comp, Sao Carlos, SP - Brazil
[4] Univ Manchester, Sch Math, Manchester, Lancs - England
Número total de Afiliações: 4
Tipo de documento: Artigo Científico
Fonte: STATISTICS AND ITS INTERFACE; v. 13, n. 1, p. 139-149, 2020.
Citações Web of Science: 0
Resumo

This paper proposes a reference Bayesian approach for the estimation of the parameters of the generalized lognormal distribution in the presence of survival data. It is shown that the reference prior leads to a proper posterior distribution while the Jeffreys prior leads to an improper posterior. Simulation studies were performed to analyze the frequentist properties of credible intervals from the reference posterior distribution, considering complete and censored data. The proposed methodology is illustrated using two real datasets. (AU)

Processo FAPESP: 17/25971-0 - Inferência estatística de sistemas complexos
Beneficiário:Pedro Luiz Ramos
Linha de fomento: Bolsas no Brasil - Pós-Doutorado